# SDR QXEA200800173

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 424 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - THE STRINGER CLIP AND RIVETS ON STRINGER 23R AT THE FORWARD SIDE OF THE REAR SPAR FRAME X424.124 IS CORRODED.  REMOVED CLIP AND INSTALLED NEW CLIP IAW DHC8 200 SRM 51-40-11, 51-20-46, AND 51-20-51.
